×

Found 4,956 Documents (Results 1–100)

Oscillation of second order impulsive neutral difference equations of non-canonical type. (English) Zbl 07820156

Elaydi, Saber (ed.) et al., Advances in discrete dynamical systems, difference equations and applications. ICDEA 26, Sarajevo, Bosnia and Herzegovina, July 26–30, 2021. Proceedings of the 26th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 416, 167-181 (2023).
MSC:  39A21
PDFBibTeX XMLCite
Full Text: DOI

Rothe’s fixed point theorem and the approximate controllability of semilinear heat equation with impulses, delays, and nonlocal conditions. (English. Russian original) Zbl 1530.93032

J. Math. Sci., New York 276, No. 2, 334-348 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 135-149 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Sufficient solvability conditions for the problem of pursuit under an impulse action. (English. Russian original) Zbl 1526.49024

Comput. Math. Math. Phys. 63, No. 7, 1166-1175 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1073-1083 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software